| Model Number |
694758 |
| Medical Device Problem Codes |
Intermittent Capture (1080); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high thresholds, intermittent capture, and high pacing impedance.The rv lead was capped and new rv lead implanted.No patient complications have been reported as a result of this event.